A Caltech Library Service

Items where Person is "Uzer-T"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002 | 1984 | 1983
Number of items: 4.


Jaffé, Charles and Ross, Shane D. and Lo, Martin W. et al. (2002) Statistical Theory of Asteroid Escape Rates. Physical Review Letters, 89 (1). Art. No. 011101. ISSN 0031-9007.


Uzer, T. and Marcus, R. A. (1984) Quantization with operators appropriate to shapes of trajectories and classical perturbation theory. Journal of Chemical Physics, 81 (11). pp. 5013-5023. ISSN 0021-9606.

Connor, J. N. L. and Uzer, T. and Marcus, R. A. et al. (1984) Eigenvalues of the Schrödinger equation for a periodic potential with nonperiodic boundary conditions: A uniform semiclassical analysis. Journal of Chemical Physics, 80 (10). pp. 5095-6006. ISSN 0021-9606.


Uzer, T. and Noid, D. W. and Marcus, R. A. (1983) Uniform semiclassical theory of avoided crossings. Journal of Chemical Physics, 79 (9). pp. 4412-4425. ISSN 0021-9606.

This list was generated on Mon Mar 1 03:24:04 2021 PST.